# SDR SIMA20200429004

- Difficulty date: April 29, 2020
- Submitted: March 28, 2021
- Operation: Air carrier
- Aircraft: N219NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000522
- Aircraft time: 12,467 hours, 8,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP. ACCOMPLISH ENVOY TASK CARD 33-50-01-001 - REFERENCING AMM TASK: 33-50-01-000-802-A/400. REMOVE AND REPLACE POWER UNIT BATTERIES.-C/A-REMOVED AND REPLACED ALL POWER UNIT BATTERIES REF AMM SECTION 33-50-01-000-802-A/400. COMPLETED OPERATIONAL CHECK OF SYSTEM AND COMPLETED ENVOY TASK CARD # 33-50-01-001.OPS CHECK GOOD AT THIS TIME.
